# SDR AALA201705129009

- Difficulty date: May 11, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 42,720 hours, 28,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FOUND AFT GALLEY EMERGENCY EXIT SIGN LENS MISSING.  INSTALLED THE LENS AND PERFORMED AN OPS TEST IAW AMM 33-51-17. OPS CHECKED GOOD.  OK FOR SERVICE.
